Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Black specs in the urine. Have IUD. Is that the reason?

I have noticed a few times that there have been black specks in the toilet after I pee, I assumed it was due to dried period. But today I noticed it and although I am having my period, there is no way that is where it came from, and so it had to have been in my urine . I also have an IUD , and am wondering if this has anything to do with it.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have blood in urine and has doubt that it may be due to IUD.

Most likely it may be due to associated UTI and needs to be confirmed by doing Routine Urine test and urine culture.and take appropriate antibiotics.

Ensure to drink more water.
This will get resolved within a week.

Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor